Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Symptoms but no answers

I stopped my BC in December, and my last period was Jan. 5th. I have been having some weird things happening lately and I'm so confused. I have been very gassy, getting heartburn, and very crampy. I took a test Feb. 1st-negative, took another test feb. 17th-negative, and I took another test March 1st-negative. Whats going on?! I dont have insurance right now so I cant just go to a doctor.

 
staceybelly9

Asked by staceybelly9 at 10:24 PM on Mar. 3, 2009 in Pregnancy

Level 13 (991 Credits)
This question is closed.
Answers (4)
  • You could be having side effects from stopping the birth control
    jparker289

    Answer by jparker289 at 10:30 PM on Mar. 3, 2009

  • acid reflux and menstrual cramps?

    Anonymous

    Answer by Anonymous at 10:44 PM on Mar. 3, 2009

  • It could be a lot of things, your body goes through a lot when you stop BC. If you think pregnancy is a possibility though you should get a blood test to be sure, some women experience low horomone levels in the begining of pregnancy that only a blood test will pick up. Good luck! :-)
    ashleyaction

    Answer by ashleyaction at 11:14 PM on Mar. 3, 2009

  • I would go with "negative" at this point. It is probably going to take your body a few cycles to regulate after stopping the pill ( obviously).
    Anonymous

    Answer by Anonymous at 3:44 AM on Mar. 4, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN